# SDR AALA202202252748

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A300*
- Aircraft serial: 6252
- Aircraft time: 23,862 hours, 7,060 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Pin
- Condition: Contaminated
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT ENGINE NACELLE TEMP FLASHING DURING CLIMB. 305-385 DEGREES. RIGHT ENGINE SHOWED 235 DEGREES. STOPPED FLASHING AS WE CLIMBED THROUGH ABOUT 25000 FEET. RETURNED AGAIN LATER IN FLIGHT, 325 DEGREES. AT 35000 FEET. RIGHT ENGINE 185 DEGREES. MAINTENANCE TROUBLE SHOT PER TSM 75-41-00-810-801-A13. INSPECTED ALL ASSOCIATED ENGINE BLEED DUCTS AND LEAK CHECKED PER AMM 75-21-00. NO LEAKS NOTED. ACCOMPLISHED. ENGINE INTERFACE UNIT #1 OPERATIONAL CHECK PER AMM 73-25-34. FOUND PIN 1 OF CANNON PLUG 4008KS WITH CONTAMINATION. CLEANED PLUG PER AMM 75-41-15.  RAN #1 ENGINE WITH BLEEDS AND ENGINE ANTI ICE ON. NO HIGH NACELLE TEMP NOTED.
